Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 36, NWS Fort Worth, TX

March 19, 2012Delta County, Hopkins County, Texas

NWS Fort Worth, TX issued this river flood warning at Mar 19, 2012, 8:10 PM CDT for Delta County, Hopkins County, Texas. It took effect at Mar 20, 2012, 6:12 AM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Mar 19, 2012, 8:10 PM CDT (01:10 UTC)
In effect from
Mar 20, 2012, 6:12 AM CDT
Expired
Mar 21, 2012, 8:54 AM CDT
In force
27 hr
Issued by
NWS Fort Worth, TX
Flood severity
Minor

Counties Delta County, TX, Hopkins County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 175 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Sulphur River near Cooper (COPT2).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07342500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

045 
WGUS44 KFWD 200110
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
810 PM CDT MON MAR 19 2012

...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING AREAS IN TEXAS...

  NORTH SULPHUR RIVER NEAR COOPER AFFECTING DELTA AND LAMAR COUNTIES.
  SOUTH SULPHUR RIVER NEAR COOPER AFFECTING DELTA AND HOPKINS 
  COUNTIES.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC119-277-201310-
/O.NEW.KFWD.FL.W.0035.120320T1107Z-120321T1906Z/
/CPPT2.1.ER.120320T1107Z.120320T1800Z.120321T0706Z.NO/
810 PM CDT MON MAR 19 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH SULPHUR RIVER NEAR COOPER.
* FROM TUESDAY MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 700 PM MONDAY THE STAGE WAS 1.88 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY TUESDAY 
  MORNING AND CONTINUE TO RISE TO A CREST NEAR 34 FEET BY TUESDAY 
  AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY WEDNESDAY 
  AFTER MIDNIGHT.
* AT 34 FEET MODERATE FLOODING WILL OCCUR ALONG THE RIVER. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 33.0 FEET ON JAN 30 1969.
  

&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    TUE   WED   THU   FRI

NORTH SULPHUR RIVER
  COOPER              30    1.9  MON 07 PM   32.0  17.0   4.5   2.4

$$

TXC119-223-201310-
/O.NEW.KFWD.FL.W.0036.120320T1112Z-120321T2030Z/
/COPT2.1.ER.120320T1112Z.120320T1800Z.120321T0830Z.NO/
810 PM CDT MON MAR 19 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH SULPHUR RIVER NEAR COOPER.
* FROM TUESDAY MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 715 PM MONDAY THE STAGE WAS 0.53 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY TUESDAY 
  MORNING AND CONTINUE TO RISE TO A CREST NEAR 20 FEET BY TUESDAY 
  AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY WEDNESDAY 
  AFTER MIDNIGHT.
* AT 20 FEET MODERATE OUT OF BANK FLOODING WILL OCCUR ALONG THE RIVER 
  REACH. A FEW RURAL ROADS WILL BE FLOODED.  MODERATE FLOODING WILL 
  OCCUR ON FARM AND RANCH LAND ADJACENT TO THE RIVER. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 19.5 FEET ON FEB 21 1997.
  

&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    TUE   WED   THU   FRI

SOUTH SULPHUR RIVER
  COOPER              16    0.5  MON 07 PM   19.2   6.7   0.6   0.6

$$
4 follow-up statements
437 
WGUS84 KFWD 201537
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
1037 AM CDT TUE MAR 20 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  NORTH SULPHUR RIVER NEAR COOPER AFFECTING DELTA AND LAMAR COUNTIES 

  SOUTH SULPHUR RIVER NEAR COOPER AFFECTING DELTA AND HOPKINS COUNTIES
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC119-277-210337-
/O.EXT.KFWD.FL.W.0035.000000T0000Z-120321T0600Z/
/CPPT2.1.ER.120320T1800Z.120320T1800Z.120320T1800Z.NO/
1037 AM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE NORTH SULPHUR RIVER NEAR COOPER.
* AT 1000 AM TUESDAY THE STAGE WAS 28.50 FEET. 
* FLOOD STAGE IS 30 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY 
  TUESDAY AFTERNOON AND CREST NEAR 30 FEET BY TUESDAY AFTERNOON.
  THE RIVER SHOULD FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.

&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

NORTH SULPHUR RIVER
  COOPER              30   28.5  TUE 10 AM   26.5  12.2   5.9   4.7

$$

TXC119-223-210337-
/O.EXT.KFWD.FL.W.0036.000000T0000Z-120321T0806Z/
/COPT2.1.ER.120320T1517Z.120320T1800Z.120320T2006Z.NO/
1037 AM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH SULPHUR RIVER NEAR COOPER.
* AT 1015 AM TUESDAY THE STAGE WAS 15.97 FEET. 
* FLOOD STAGE IS 16 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE 
  TUESDAY MORNING AND CREST NEAR 18 FEET BY TUESDAY AFTERNOON. THE 
  RIVER SHOULD FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.

&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

SOUTH SULPHUR RIVER
  COOPER              16   16.0  TUE 10 AM    5.5   2.7   2.5   2.3

$$
596 
WGUS84 KFWD 202028
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
328 PM CDT TUE MAR 20 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
 
  NORTH SULPHUR RIVER NEAR COOPER AFFECTING DELTA AND LAMAR COUNTIES
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  SOUTH SULPHUR RIVER NEAR COOPER AFFECTING DELTA AND HOPKINS 
  COUNTIES
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC119-277-202058-
/O.CAN.KFWD.FL.W.0035.000000T0000Z-120321T0600Z/
/CPPT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
328 PM CDT TUE MAR 20 2012

THE FLOOD WARNING IS CANCELLED FOR THE NORTH SULPHUR RIVER NEAR 
COOPER.
* AT 316 PM TUESDAY THE STAGE WAS 27.99 FEET. 
* FLOOD STAGE IS 30 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 28.6 FEET. THE 
  RIVER WILL CONTINUE TO FALL TO NEAR 12 FEET BY WEDNESDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

NORTH SULPHUR RIVER
  COOPER              30   28.0  TUE 03 PM   11.8   5.2   4.6   4.4

$$

TXC119-223-210828-
/O.EXT.KFWD.FL.W.0036.000000T0000Z-120321T2324Z/
/COPT2.1.ER.120320T1519Z.120321T0000Z.120321T1124Z.NO/
328 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR THE SOUTH SULPHUR RIVER NEAR COOPER.
* AT 315 PM TUESDAY THE STAGE WAS 17.97 FEET. 
* FLOOD STAGE IS 16 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 18 FEET 
  BY TUESDAY EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE 
  WEDNESDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

SOUTH SULPHUR RIVER
  COOPER              16   18.0  TUE 03 PM   15.8   5.1   4.9   4.8

$$
883 
WGUS84 KFWD 210121
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
821 PM CDT TUE MAR 20 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  SOUTH SULPHUR RIVER NEAR COOPER AFFECTING DELTA AND HOPKINS COUNTIES
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC119-223-211321-
/O.EXT.KFWD.FL.W.0036.000000T0000Z-120322T0322Z/
/COPT2.1.ER.120320T1519Z.120321T0015Z.120321T1522Z.NO/
821 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR THE SOUTH SULPHUR RIVER NEAR COOPER.
* AT 0815 PM TUESDAY THE STAGE WAS 18.41 FEET. 
* FLOOD STAGE IS 16 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY LATE WEDNESDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

SOUTH SULPHUR RIVER
  COOPER              16   18.4  TUE 08 PM   10.7   2.3   1.6   1.1

$$
523 
WGUS84 KFWD 211354
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
854 AM CDT WED MAR 21 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREA IN TEXAS...
 
  SOUTH SULPHUR RIVER NEAR COOPER AFFECTING DELTA AND HOPKINS 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC119-223-211424-
/O.CAN.KFWD.FL.W.0036.000000T0000Z-120322T0322Z/
/COPT2.1.ER.120320T1519Z.120321T0015Z.120321T1008Z.NO/
854 AM CDT WED MAR 21 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH SULPHUR RIVER NEAR COOPER.
* AT 0815 AM WEDNESDAY THE STAGE WAS 14.34 FEET. 
* FLOOD STAGE IS 16 FEET. 
* FELL BELOW FLOOD STAGE AT 5 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 7 FEET BY 
  THURSDAY MORNING.

&&

                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

SOUTH SULPHUR RIVER
  COOPER              16   14.3  WED 08 AM    7.0   2.7   2.1   1.8

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Mar 19, 6:36 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Mar 19, 6:36 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
636 PM CDT MON MAR 19 2012

.AVIATION...
LINE OF STORMS MOVING THROUGH METROPLEX TAF SITES NOW WITH NW
WINDS 15G25KT. EXPECT +TSRA TO CONTINUE FOR ANOTHER HOUR OR
SO...ENDING FROM WEST TO EAST. MAIN UPPER LEVEL SHORTWAVE
BEGINNING TO ARRIVE INTO THE WESTERN AREAS AND WE SHOULD SEE
ELEVATED CONVECTION BEGIN TO EXPAND OVER THE WESTERN PARTS OF THE
REGION BY 3Z. WILL KEEP VCTS IN THROUGH THE EVENING
HOURS...EVENTUALLY GIVING WAY TO +RA AND VCTS BY MIDNIGHT INTO
EARLY MORNING TUESDAY AS ANVIL PRECIPITATION AFFECTS TAF SITES
FROM EXPANDING CONVECTION TO THE SOUTH. PRIMARY WARM SECTOR WILL
BE EAST OF METROPLEX TAF SITES AND THUS SEVERE THREAT SHOULD ALSO
BE PRIMARILY EAST. STILL CANT RULE OUT ELEVATED HAIL STORMS BUT
THREAT IS LOW. WINDS DURING THE NEXT 12 HOURS WILL BE SOMEWHAT
VARIABLE...LIKELY SWITCHING BACK TO THE SOUTH THIS EVENING AND
THEN BACK TO THE NORTH BY MORNING. CIGS AND VSBY WILL BY IFR IN
HEAVIER DOWNPOURS...BUT GENERALLY VFR MID-LATE EVENING...BUT BACK
TO MVFR AFTER MIDNIGHT WITH STEADY RAIN.

FOR WACO...SEVERE THREAT A BIT HIGHER WITH STORMS LIKELY TO AFFECT
WACO FROM 1Z-4Z...AND PREVAILING RAIN/VCTS FOR SEVERAL HOURS
THEREAFTER.

FOR TOMORROW RAIN SHOULD BE OVER WITH VFR CIGS PREVAILING AND WINDS
SWINGING BACK FROM THE NORTH TO THE SOUTH.

TR.92

&&

.PREV DISCUSSION... /ISSUED 403 PM CDT MON MAR 19 2012/

POWERFUL UPPER LOW CONTINUES TO SLOWLY MOVE EAST OUT OF THE FOUR
CORNERS REGION THIS AFTERNOON. ONE DISTINCT SHORTWAVE IS ROTATING
ACROSS WEST TEXAS NOW AND IS LIKELY PROVIDING LARGE SCALE FORCING
FOR ASCENT OVER THE AREA. MOST OF THE THUNDERSTORMS CURRENTLY
ONGOING ARE BEHIND A CONVECTIVE OUTFLOW BOUNDARY AND ARE LIKELY
SLIGHTLY ELEVATED HOWEVER GIVEN STEEP MID LEVEL LAPSE RATES...
LARGE HAIL WILL REMAIN LIKELY. UNFORTUNATELY...IF YOU WANT
BEASTLY SURFACE BASED STORMS...THE DEEP NEARLY UNIDIRECTIONAL FLOW
DOES NOT HAVE ENOUGH EASTWARD COMPONENT TO KEEP THESE STORMS OUT
OF THE COOLER AIR BEHIND THIS BOUNDARY. THIS MAY CHANGE THROUGH
THE REMAINDER OF THE AFTERNOON INTO EVENING IF THIS BOUNDARY
CONTINUES TO SLOW DOWN. ATMOSPHERE IS SUFFICIENTLY CAPPED EAST OF
THE BOUNDARY AND TURBULENT MIXING IS LIKELY AIDING IN PREVENTING
LOCAL CONVERGENCE FROM BEING SUFFICIENT FOR SURFACE BASED STORMS
AHEAD OF THE MAIN LINE. FOR THE SHORT TERM...AND INTO TONIGHT...
HAVE FAVORED A BLEND OF THE AVAILABLE HIGH RESOLUTION CONVECTION
ALLOWING MODEL GUIDANCE. WILL SHOW THE MAIN LINE CONTINUING TO
MOVE EAST THROUGH THE EVENING. AS NEXT POTENT SHORTWAVE ROTATES
AROUND THE BASE OF THE UPPER LOW OUT WEST...NUMEROUS SHOWERS AND
THUNDERSTORMS SHOULD DEVELOP AND OVERSPREAD PARTS OF NORTH TEXAS
DURING THE OVERNIGHT HOURS. THE MAIN SEVERE WEATHER THREAT WILL
LINGER THROUGH THIS EVENING...ALTHOUGH STEEP LAPSE RATES ALOFT
WILL SUPPORT A LARGE HAIL THREAT THROUGH THE OVERNIGHT HOURS. WILL
HAVE HIGH POPS THROUGH THE OVERNIGHT THEN TAPERING OFF FROM WEST
TO EAST DURING THE DAY TUESDAY.

AS FOR THE WIND ADVISORY...MIXING OF 50 TO 60KT LLJ PERSISTS THIS
EVENING ALTHOUGH THE LLJ WILL SHIFT TO THE NORTHEAST AFTER DARK.
WINDS SHOULD DIMINISH AFTER SUNSET ALTHOUGH THEY WILL REMAIN GUSTY
THROUGH THE OVERNIGHT HOURS. WILL ALLOW THE WIND ADVISORY TO
EXPIRE AT 7.

AS FOR THE FLOOD WATCH...HEAVY RAINFALL POTENTIAL CONTINUES
THROUGH TUESDAY WITH WIDESPREAD AMOUNTS OF 2 TO 5 INCHES AND
ISOLATED AMOUNTS IN EXCESS OF 6 INCHES. WILL CONTINUE WITH THE
FLASH FLOOD WATCH...HOWEVER WILL ALLOW IT TO EXPIRE AT 7PM
TUESDAY NOW INSTEAD OF MIDNIGHT WEDNESDAY.

EXTENDED...MODELS ARE IN BETTER AGREEMENT WITH THE UPPER LOW AND
WILL RETAIN SOME LOW POPS INTO WEDNESDAY. UPPER LOW EJECTS
EASTWARD LATE WEEK WITH MID LEVEL RIDGING BUILDING INTO THE AREA
AND TEMPERATURES WARMING INTO THE 80S.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  55  70  49  69  50 / 100  70  30  20  10
WACO, TX              56  71  47  67  48 / 100  60  20  20  10
PARIS, TX             60  66  50  66  48 / 100  90  40  30  10
DENTON, TX            54  69  46  69  46 / 100  60  40  30  10
MCKINNEY, TX          56  68  44  69  47 / 100  80  40  30  10
DALLAS, TX            56  70  51  69  50 / 100  70  30  20  10
TERRELL, TX           60  69  47  70  49 / 100  80  30  20  10
CORSICANA, TX         59  70  48  67  49 / 100  80  20  20  10
TEMPLE, TX            56  71  47  71  47 / 100  60  20  20  10
MINERAL WELLS, TX     51  72  45  67  45 /  80  50  30  20  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR TXZ092>095-103>107-
118>123-133>135-144>148-156>162-174-175.

WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ092>095-103>107-
118>123-131>135-142>148-156>162-174-175.

&&
Hazardous weather outlook, Mar 19, 4:07 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
407 PM CDT MON MAR 19 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
407 PM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
OVERNIGHT HOURS. SOME STORMS WILL BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS BEING THE MAIN THREATS. THERE WILL BE A TORNADO
THREAT THROUGH LATE EVENING.

VERY HEAVY RAINFALL WILL FALL ACROSS MUCH OF NORTH TEXAS.
WIDESPREAD RAINFALL AMOUNTS OF 2 TO 5 INCHES WITH ISOLATED AMOUNTS
IN EXCESS OF 6 INCHES ARE POSSIBLE. FLASH FLOODING WILL BE LIKELY
IN AREAS SUSCEPTIBLE TO FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS ON TUESDAY. A FEW
STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE
THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL CONTINUE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY ACROSS MUCH OF NORTH TEXAS THROUGH
THE OVERNIGHT HOURS.

DUNN

In the hours before

Special weather statement, Mar 19, 6:16 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
616 PM CDT MON MAR 19 2012

TXZ103-118-119-200015-
DALLAS TX-DENTON TX-TARRANT TX-
616 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN DALLAS COUNTY
  DENTON COUNTY
  EASTERN TARRANT COUNTY

AT 616 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
SANGER TO 4 MILES SOUTH OF RICHLAND HILLS...MOVING EAST AT 15 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ARGYLE...ARLINGTON...
AUBREY...BARTONVILLE...BEDFORD...BLUE MOUND...CARROLLTON...COCKRELL
HILL...COLLEYVILLE...COPPELL...COPPER CANYON...CORINTH...CORRAL
CITY...CROSS ROADS...DALWORTHINGTON GARDENS...DENTON...DOUBLE OAK...
EULESS...FARMERS BRANCH...FLOWER MOUND...FOREST HILL...FORT WORTH...
GRAND PRAIRIE...GRAPEVINE...HACKBERRY...HALTOM CITY...HASLET...
HEBRON...HICKORY CREEK...HIGHLAND VILLAGE...HURST...IRVING...
JUSTIN...KELLER...KRUGERVILLE...KRUM...LAKE DALLAS...LEWISVILLE...
LITTLE ELM...NORTH RICHLAND HILLS...NORTHLAKE...PANTEGO...PILOT
POINT...RICHLAND HILLS...RIVER OAKS...ROANOKE...SHADY
SHORES...SOUTHLAKE...THE COLONY...TROPHY CLUB...WATAUGA...RAY
ROBERTS PARK ISLE DU BOIS AND LAKE LEWISVILLE.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3341 9684 3316 9683 3265 9685 3266 9740
      3343 9738
TIME...MOT...LOC 2316Z 278DEG 11KT 3341 9707 3275 9719

82/JLD
Special weather statement, Mar 19, 6:41 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT MON MAR 19 2012

TXZ093-094-104-200015-
FANNIN TX-GRAYSON TX-COLLIN TX-
641 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  COLLIN COUNTY
  FANNIN COUNTY
  GRAYSON COUNTY

AT 641 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
DENISON TO 3 MILES NORTHEAST OF ADDISON...MOVING EAST AT 40 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ALLEN...ANNA...BAILEY...
BELLS...BONHAM...CELINA...COLLINSVILLE...DENISON...DODD CITY...
DORCHESTER...ECTOR...FAIRVIEW...FARMERSVILLE...FRISCO...GUNTER...
HONEY GROVE...HOWE...KNOLLWOOD...LEONARD...LOWRY CROSSING...LUCAS...
MCKINNEY...MURPHY...PARKER...PLANO...POTTSBORO...PRINCETON...
PROSPER...SAVOY...SHERMAN...TOM BEAN...VAN ALSTYNE...WHITESBORO...
WHITEWRIGHT...WYLIE...WILLIS...EISENHOWER STATE PARK AND BONHAM STATE
PARK.

HEAVY RAINFALL...HALF INCH-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN
BE EXPECTED FROM THESE STORMS.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3386 9686 3388 9679 3383 9676 3385 9670
      3392 9667 3390 9659 3385 9662 3379 9642
      3370 9636 3377 9629 3376 9619 3385 9613
      3385 9585 3341 9586 3335 9629 3299 9630
      3299 9685 3342 9684 3342 9694 3395 9694
TIME...MOT...LOC 2341Z 257DEG 33KT 3384 9647 3300 9679

82/JLD
Special weather statement, Mar 19, 6:55 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
655 PM CDT MON MAR 19 2012

TXZ148-200030-
ANDERSON TX-
655 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL ANDERSON COUNTY

AT 656 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTH OF PALESTINE...MOVING NORTH AT 40
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ELKHART AND PALESTINE.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3157 9545 3154 9568 3193 9566 3193 9543
TIME...MOT...LOC 2356Z 191DEG 34KT 3162 9558

82/JLD
Local storm report, Mar 19, 7:17 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
717 PM CDT MON MAR 19 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             POOLVILLE               32.98N  97.85W
03/19/2012  E1.00 INCH       PARKER             TX   BROADCAST MEDIA

            PUBLIC REPORTED 1 INCH HAIL IN POOLVILLE
Local storm report, Mar 19, 7:30 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
730 PM CDT MON MAR 19 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             1 N LAMPASAS            31.08N  98.18W
03/19/2012  E1.00 INCH       LAMPASAS           TX   AMATEUR RADIO

            QUARTER SIZED HAIL 1 N OF CITY OF LAMPASAS
Local storm report, Mar 19, 7:31 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
731 PM CDT MON MAR 19 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             1 N LAMPASAS            31.08N  98.18W
03/19/2012  E1.00 INCH       LAMPASAS           TX   PUBLIC

            QUARTER SIZE HAIL 1 N OF CITY OF LAMPASAS AT AIRPORT

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:25 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas50 min
Mar 19, 7:42 PM CDTAreal Flood AdvisoryFWDCollin2 hr
Mar 19, 8:05 PM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
Mar 19, 8:10 PM CDTRiver Flood WarningFWDDelta, Lamar19 hr
Mar 19, 8:15 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, McLennan45 min
Mar 19, 8:46 PM CDTRiver Flood WarningFWDWise58 hr
Mar 19, 9:00 PM CDTFlash Flood WarningFWDCollin, Dallas4 hr
Mar 19, 9:18 PM CDTSpecial Weather StatementFWDHill, McLennan27 min
Mar 19, 9:27 PM CDTAreal Flood AdvisoryFWDBell, Coryell, McLennan2 hr
Mar 19, 9:28 PM CDTRiver Flood WarningFWDDallas16 hr
Mar 19, 9:40 PM CDTAreal Flood AdvisoryFWDEllis2 hr
Mar 19, 9:51 PM CDTFlash Flood WarningFWDBell, Coryell, McLennan3 hr
Mar 19, 9:59 PM CDTSpecial Weather StatementFWDEllis31 min
Mar 19, 10:02 PM CDTFlash Flood WarningFWDRockwall3 hr
Mar 19, 10:07 PM CDTFlash Flood WarningFWDFannin113 min
Mar 19, 10:09 PM CDTSpecial Weather StatementFWDFalls, Hill, McLennan36 min
Mar 19, 10:23 PM CDTAreal Flood AdvisoryFWDHill112 min
Mar 19, 10:31 PM CDTSpecial Weather StatementFWDLimestone, Navarro29 min
Mar 19, 10:44 PM CDTRiver Flood WarningFWDDallas, Tarrant22 hr
Mar 19, 10:44 PM CDTRiver Flood WarningFWDDallas11 hr
Mar 19, 10:50 PM CDTRiver Flood WarningFWDDallas4 days
Mar 19, 10:53 PM CDTAreal Flood AdvisoryFWDHunt, Kaufman3 hr
Mar 19, 10:58 PM CDTSpecial Weather StatementFWDCoryell32 min
Mar 19, 11:32 PM CDTSevere Thunderstorm WarningFWDBell, Coryell43 min
Mar 19, 11:42 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Navarro, Van Zandt48 min
Mar 19, 11:53 PM CDTAreal Flood WarningFWDFannin10 hr
Mar 20, 12:10 AM CDTFlash Flood WarningFWDHill3 hr
Mar 20, 12:13 AM CDTSevere Thunderstorm WarningFWDHenderson, Hopkins, Hunt, Rains, Van Zandt62 min
Mar 20, 12:16 AM CDTAreal Flood AdvisoryFWDNavarro119 min
Mar 20, 12:40 AM CDTFlash Flood WarningFWDBell, Falls, McLennan3 hr
Mar 20, 12:41 AM CDTAreal Flood WarningFWDCoryell9 hr
Mar 20, 12:50 AM CDTFlash Flood WarningFWDDallas, Ellis3 hr
Mar 20, 1:08 AM CDTFlash Flood WarningFWDNavarro3 hr
Mar 20, 1:08 AM CDTRiver Flood WarningFWDEllis, Kaufman4 days
Mar 20, 1:08 AM CDTRiver Flood WarningFWDNavarro3 days
Mar 20, 1:08 AM CDTRiver Flood WarningFWDCollin54 hr
Mar 20, 1:08 AM CDTRiver Flood WarningFWDKaufman9 hr
Mar 20, 1:16 AM CDTSpecial Weather StatementFWDMilam29 min
Mar 20, 1:26 AM CDTSevere Thunderstorm WarningFWDMilam49 min
Mar 20, 2:04 AM CDTFlash Flood WarningFWDHenderson3 hr
Mar 20, 2:06 AM CDTAreal Flood AdvisoryFWDFreestone, Limestone114 min
Mar 20, 2:09 AM CDTSevere Thunderstorm WarningFWDFalls, Limestone, Milam, Robertson51 min
Mar 20, 2:54 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Henderson36 min
Mar 20, 2:57 AM CDTSpecial Weather StatementFWDRobertson33 min
Mar 20, 3:11 AM CDTAreal Flood AdvisoryFWDLeon, Milam, Robertson94 min
Mar 20, 3:15 AM CDTRiver Flood WarningFWDDenton48 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDMcLennan8 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDMcLennan8 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDCoryell8 hr
Mar 20, 3:18 AM CDTRiver Flood WarningFWDHunt41 hr
Mar 20, 3:18 AM CDTRiver Flood WarningFWDHunt, Rockwall41 hr
Mar 20, 3:27 AM CDTAreal Flood WarningFWDBell, Falls, McLennan7 hr
Mar 20, 3:43 AM CDTAreal Flood WarningFWDDallas, Ellis7 hr
Mar 20, 3:45 AM CDTSpecial Weather StatementFWDAnderson30 min
Mar 20, 4:00 AM CDTAreal Flood WarningFWDNavarro6 hr
Mar 20, 5:24 AM CDTAreal Flood WarningFWDCollin, Denton, Tarrant4 hr
Mar 20, 7:52 AM CDTRiver Flood WarningFWDLimestone48 hr
Mar 20, 7:52 AM CDTRiver Flood WarningFWDLeon, Robertson5 days
Mar 20, 7:52 AM CDTRiver Flood WarningFWDBell12 hr
Mar 20, 8:21 AM CDTAreal Flood WarningFWDAnderson, Freestone, Henderson, Hunt, Kaufman, Limestone and 3 more4 hr
Mar 20, 8:41 AM CDTAreal Flood WarningFWDCollin4 hr
Mar 20, 8:50 AM CDTAreal Flood WarningFWDJohnson4 hr
Mar 20, 9:16 AM CDTAreal Flood WarningFWDCoryell3 hr
Mar 20, 9:46 AM CDTRiver Flood WarningFWDHenderson, Navarro9 days
Mar 20, 9:46 AM CDTRiver Flood WarningFWDCollin21 hr
Mar 20, 9:48 AM CDTAreal Flood WarningFWDCoryell3 hr
Mar 20, 10:38 AM CDTRiver Flood WarningFWDDallas4 hr
Mar 20, 10:48 AM CDTRiver Flood WarningFWDMilam23 hr
Mar 20, 11:47 AM CDTRiver Flood WarningFWDDallas8 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.